# SDR SIMA201006108

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Part number: 14532234401
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE REAR ELECTRONIC COMPARTMENT DOOR (272DR) TO BE CRACKED UNDER UPPER HINGE POINT SUPPORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLER IAW EO EM-52MR-234.  THE AIRCRAFT WAS RETURNED TO SERVICE.
